# SDR AU000594

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Seal
- Part number: 12444LH12424
- Condition: Melted
- Location: Fuel Selector
- Component: Fuel Selector, Scott, 236405
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING SCHEDULED MAINTENANCE, THE FUEL COULD NOT BE TURNED OFF FULLY AND FUEL WAS CROSS-FEEDING.  THE SELECTOR VALVES WERE REMOVED AND FOUND THAT THE SEALS HAD DISSOLVED.  SUBMITTER SUSPECTED INCORRECT SEALS OR INCORRECT SOLVENT USED IN COMPLYING WITH AD/GEN/81.
